Multiple coverings of the plane with triangles

G. Tardos, Geza Toth

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

We prove that any 43-fold covering of the plane with translates of a triangle can be decomposed into two coverings.

Original languageEnglish
Pages (from-to)443-450
Number of pages8
JournalDiscrete & Computational Geometry
Volume38
Issue number2
DOIs
Publication statusPublished - 2007

Fingerprint

Triangle
Covering
Fold

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Discrete Mathematics and Combinatorics
  • Geometry and Topology

Cite this

Multiple coverings of the plane with triangles. / Tardos, G.; Toth, Geza.

In: Discrete & Computational Geometry, Vol. 38, No. 2, 2007, p. 443-450.

Research output: Contribution to journalArticle

Tardos, G. ; Toth, Geza. / Multiple coverings of the plane with triangles. In: Discrete & Computational Geometry. 2007 ; Vol. 38, No. 2. pp. 443-450.
@article{4e5f2a1cf0e24df9b64c461ceac0e26a,
title = "Multiple coverings of the plane with triangles",
abstract = "We prove that any 43-fold covering of the plane with translates of a triangle can be decomposed into two coverings.",
author = "G. Tardos and Geza Toth",
year = "2007",
doi = "10.1007/s00454-007-1345-4",
language = "English",
volume = "38",
pages = "443--450",
journal = "Discrete and Computational Geometry",
issn = "0179-5376",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Multiple coverings of the plane with triangles

AU - Tardos, G.

AU - Toth, Geza

PY - 2007

Y1 - 2007

N2 - We prove that any 43-fold covering of the plane with translates of a triangle can be decomposed into two coverings.

AB - We prove that any 43-fold covering of the plane with translates of a triangle can be decomposed into two coverings.

UR - http://www.scopus.com/inward/record.url?scp=37249051315&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=37249051315&partnerID=8YFLogxK

U2 - 10.1007/s00454-007-1345-4

DO - 10.1007/s00454-007-1345-4

M3 - Article

AN - SCOPUS:37249051315

VL - 38

SP - 443

EP - 450

JO - Discrete and Computational Geometry

JF - Discrete and Computational Geometry

SN - 0179-5376

IS - 2

ER -